Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Black outs, vision loss, ringing in ears, dizziness, headache. What is it all about and any treatment suggestion?

Hi since i was 12 i ve been having black outs, vision loss , extreme ringing in the ears, dizziness and confusion but i never thought it was a problem due to the infrequency of these symptoms. i am now 19 and for the past month it was gotten progressively worse i ve had a seizure accompined by memory loss , headaches everyday, vision loss, hearing loss , buzzing sound, dizziness and sometimes im uncoordinated and can t walk straight because of the diziness. im not sure whats wrong?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Neurologist 's  Response

Based on details you have blackouts initially and now seizure with memory impairment, dizziness, hearing loss, vision loss, headache. All these indicates organic brain involvement.

You should consult neurologist for neurological examination and fundus examination.You require CT scan brain with contrast and may require Lumbar puncture to rule out meningitis.

Meet the doctor as soon as possible

Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor